# SDR AALA202407094620

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 27,679 hours, 11,162 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11743
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: R.AFT (R4 DOOR) DOOR CYLINDER/ACCUMULATOR REQUIRES SERVICING (CYLINDER PRESSURE IN UPPER YELLOW BAND AT 75 DEGREES F). SERVICED R4 DOOR CYLINDER/ACCUMULATOR PER AMM 52-10-00.
